# SDR UPS99228627

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spar Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WING CENTER SECTION REAR SPAR WEB IS CORRODED BS 870 RBL 22-46 LBL 46.  REMOVED AND REPLACED WING CENTER SECTION REAR SPAR WEB, UPPER CHORD, AND LOWER CHORD PER ER 99-5018.
